# SDR ARWA20060303

- Difficulty date: March 23, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- Aircraft time: 78,552 hours, 28,572 cycles
- System (JASC): 3400 · Navigation System
- Part: Pin
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER'S COURSE DEVIATION INDICATOR (CDI) DOES NOT CORRESPOND TO OMNI BEARING SELECTOR (OBS) IN FLIGHT.  FIRST OFFICER'S HEADING "BUG" DOES NOT CORRESPOND TO SELECTED HEADING.  REMOVED AND REPLACED PIN NR 1 AT PTO-117 IN ACCORDANCE WITH M/M 20-50-1 AND W/D 34-1-4; GROUND TEST NORMAL IN ACCORDANCE WITH M/M 34-23-0.  IN REF TO ITEM NR 3 - SYSTEM CHECK, GROUND TEST NORMAL AFTER WIRING REPAIRED AT P10-117.
